# SDR AALA201504089007

- Difficulty date: April 7, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 101,749 hours, 35,445 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Flange
- Condition: Broken
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CONFIG LIGHT ON FINAL, CTR TANK SHOWED 1.2, THEN DOWN TO .06 , THEN ON GATE READING 0.8.  UPON INSPECTION FOUND CRACKED BULKHEAD PLUMBING FLANGE ON RT WING CTR TANK WALL.  R & R BULKHEAD PLUMBING FLANGE IAW AMM 20-11-00, 28-22-07 & 28-11-00.  ACCOMPLISHED A LEAK CHECK WITH NO DEFECTS NOTED.
